# SDR MYWA09068

- Difficulty date: December 10, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,456 hours, 5,185 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WOULD NOT START.
